MAUDE Adverse Event Report: AEQUALIS GLENOID; SHOULDER JOINT POLYMER PROSTHESIS

AEQUALIS GLENOID; SHOULDER JOINT POLYMER PROSTHESIS
Model Number KEELED SPHERICAL SIZE MEDIUM
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Migration (4003)
Health Effect - Clinical Code Muscle Weakness/Atrophy (1967)
Date of Event 01/06/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This is the initial report submitted regarding this surgical event and medical device.
 
Event or Problem Description
"it was reported that a patient underwent a revision surgery due to anterosuperior escape, 9 years after previous surgery.Patient id: (b)(6)".
 
Additional Manufacturer Narrative
This is the final report submitted regarding this surgical event and medical device.The information contained in this report is being provided to the fda to comply with regulations regarding medical device reporting and is based on information submitted by others that may or may not be factually correct.This submission does not constitute a determination or admission that a device has malfunction or is related to a death or injury.

Brand Name
AEQUALIS GLENOID
Common Device Name
SHOULDER JOINT POLYMER PROSTHESIS
MDR Report Key9792835
Report Number3000931034-2020-00031
Device Sequence Number2921683
Product Code KWS
UDI-Device Identifier03700386915079
UDI-Public03700386915079
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K994392
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Device Explanted Year2020
Reporter Type Manufacturer
Report Source study
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/06/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Expiration Date12/17/2015
Device Model NumberKEELED SPHERICAL SIZE MEDIUM
Device Catalogue NumberDWB002
Device Lot Number7847AJ
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/06/2020
Supplement Date Received by Manufacturer02/06/2020
Initial Report FDA Received Date03/05/2020
Supplement Report FDA Received Date06/02/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Weight53